# SDR SIMA20170608001

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 41,241 hours, 37,197 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Detached
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR GETS STUCK WHEN OPENING AND IS DIFFICULT TO OPEN.  INSPECTED AND FOUND RUBBER TRIM SEAL AT TOP REAR CORNER DETACHED.  REPAIRED IAW AMM 52-00-04. OPS CHECKED NORMAL. ACFT OK FOR SERVICE
